# SDR DALA20200211081

- Difficulty date: February 7, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 68,861 hours, 25,876 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Unsecure
- Location: Armed Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6700, L/P 6490041) THE SLIDE ARMED LIGHT FOR THE 2R DOOR WAS FLICKERING DURING SOME TURBULENCE. CORRECTIVE ACTION:RESECURED INDICATOR LAMP.
